MathSciNet Relay Station
MathSciNet bibliographic data
MR885782 14H40 (32G20 58F07)
Arbarello, Enrico; De Concini, Corrado Another proof of a conjecture of S. P. Novikov on periods of abelian integrals on Riemann surfaces. Duke Math. J. 54 (1987), no. 1, 163–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement